Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had cold. On flucod. Why breathing difficulties? Take nebulisation with asthalin?

my son is 13 years old & weighs 37 kg. day before yesterday he was having some cold for which the doctor advised him with some antibiotic & flucold tablets. but yesterday he was having some breathing difficulty during evening hours. i again took him to the hospital and the doctor told that he is having some asthama sort of problem and advised for nebulisation with asthalin. is it ok pls. advise. my email id is YYYY@YYYY
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
FLUCOLD AND ANTIBIOTICS ARE NOT TO BE PRESCRIBED IN COLDS AS IT LEADS TO BREATHING DIFFICULITIES
INVESTIGATION REQUIRED XRY PNS WATERS VIEW
PRESCRIPTION DRUGS
TAB ALLEGRA 120 MGM 1/2 BD
TAB MONTAIR 10 MGM BD
SYP TOSSEX 1/2 TSF NIGHT
APPLY NEOSPORIN H OINTMENT IN NOSE TWICE A DAY
ALL SYMPTOMPS WILL BE CONTROLLED
COUSE 3 WEEK
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor